# SDR DALA1800573732

- Difficulty date: August 15, 2016
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 46,610 hours, 22,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 SKIN SPLICE CRACKED.   REPAIRED IAW 5331-01257, SECT 08.
